| Model Number |
01.32.3648HCT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2023: lot: 2009612: (b)(4) items manufactured and released on 28-oct-2020.Expiration date: 2025-10-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved: batch review performed on 03 march 2023: ball heads: cocr 01.25.034 cocr ball head 12/14 ø 36 size xxl +10.5 (k080885) lot: 172873: (b)(4)items manufactured and released on 06-oct-2017.Expiration date: 2022-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 5 months after the primary, the patient came in reporting pain due to a leg length discrepancy and the cause is unknown.The surgeon revised the head and liner (36 to 40 mm) and the surgery was completed successfully.